# SDR AALA202301254127

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 17,666 hours, 6,927 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M12956
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 18,322 hours, 7,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSENGER / CREW DOOR 831 ESCAPE SLIDE RAFT HAS DEFORMATION. MAINTENANCE REPLACED ESCAPE SLIDE RAFT PER TASK CARD 26C83152008.
